# SDR YZ42003F00000

- Difficulty date: May 21, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N200WY
- Make and model: Amd FALCON200
- Aircraft serial: 509
- Engine: Garrtt ATF3*
- System (JASC): 2620 · Extinguishing System
- Part: Housing
- Part number: 33370004
- Condition: Failed
- Location: Extinguisher
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE HOUSING ASSY, PN 33370004, DID NOT RECEIVE ENOUGH FORCE TO DETACH THE END OF THE HOUSING ASSEMBLY PREVENTING THE PLUG VALVE, PN 13038, FROM BEING EXPELLED AND ALLOWING FIRE EXTINGUISHER FROM EXPELLING TO THE POSSIBLE FIRE.
